# SDR MASA200601597

- Difficulty date: June 13, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N860MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145773
- Aircraft time: 5,791 hours, 5,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7255 IAD - EMERGENCY LIGHT OVER LEFT WING WAS INOP.  MX REPLACED THE LIGHT BULB.  OP'S CHECK GOOD.
